Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Interpolation between weighted Hardy spaces


Authors: Michael Cwikel, John E. McCarthy and Thomas H. Wolff
Journal: Proc. Amer. Math. Soc. 116 (1992), 381-388
MSC: Primary 46E15; Secondary 30D55, 30H05, 46M35
MathSciNet review: 1093595
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that $ {H^p}(w_0^{1 - s}w_1^s)$ is an interpolation space of exponent $ s$ between $ {H^p}({w_0})$ and $ {H^p}({w_1})$ if and only if $ \log ({w_1}/{w_0})$ is in BMO. If $ \log ({w_1}/{w_0})$ fails to be in BMO, $ {H^p}(w_0^{1 - s}w_1^s)$ can still be an interpolation space, provided the range of $ w$ has sufficiently large gaps.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46E15, 30D55, 30H05, 46M35

Retrieve articles in all journals with MSC: 46E15, 30D55, 30H05, 46M35


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1992-1093595-4
PII: S 0002-9939(1992)1093595-4
Article copyright: © Copyright 1992 American Mathematical Society